I had been on 10mg for about 5 weeks and although it seemed to help my anxiety and depression a bit I felt it was not working well enough. My doctor said that 10mg is a low dose and probably not high enough for me. So he increased it to 15mg. Since I have been on 10mg for 5 weeks, my question is will I have side effects as bad as when I started and how long for the increased dose to kick in?
Escitalopram - So I saw my doctor today and we agreed to increase my dose from 10mg to 15mg.
Question posted by Nanics on 21 Sep 2021
Last updated on 8 October 2021
You might have some side effects but they generally are milder and don't last as long and from 10mg to 15mg isn't that big of a increase. Your doctor is being careful and helping to prevent more bad side effects with this dosage.
You might see some improvements in a week or two because your metabolism is already adjusting to the medication. Hang in there and stay positive!
- Escitalopram uses and safety info
- Escitalopram information for Healthcare Professionals (includes dosage details)
- Side effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.